兰州大学机构库

Browse/Search Results:  1-10 of 257 Help

Selected(0)Clear Items/Page:    Sort:
Approximate the Fokker-Planck equation by a class of nonlocal dispersal problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3501-3509
Authors:  Sun, JW;  Li, WT(李万同);  Yang, FY;  Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(257Kb)  |  Favorite  |    Submit date:2015/12/16
Fokker-Planck equation  Nonlocal diffusion  Spatially inhomogeneous  
A nonlocal dispersal equation arising from a selection-migration model in genetics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 卷号: 257, 期号: 5, 页码: 1372-1402
Authors:  Sun, JW;  Yang, FY;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(373Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Indefinite weights  Stability  Existence and uniqueness  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Spatial propagation in nonlocal dispersal Fisher-KPP equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 10
Authors:  Xu, Wen-Bing;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(296Kb)  |  Favorite  |    Submit date:2021/04/16
Nonlocal dispersal Fisher-KPP equation  Spatial propagation  Spreading speed  Asymmetric kernel  
Fast and High-Order Accuracy Numerical Methods for Time-Dependent Nonlocal Problems in R-2 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 84, 期号: 1
Authors:  Cao, Rongjun;  Chen, Minghua;  Ng, Michael K.;  Wu, Yu-Jiang
Adobe PDF(549Kb)  |  Favorite  |    Submit date:2020/08/29
Two-dimensional time-dependent nonlocal problems  Nonsymmetric indefinite systems  Rectangular matrices  Conjugate gradient squares method  Stability and convergence analysis  Conjugate gradient methodCoefficient matrix  Computational costs  High-order accuracy  Indefinite systems  Piecewise quadratic polynomials  Temporal and spatial  Temporal dimensions  Unconditionally stable  
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Authors:  Zhang, GB;  Li, WT(李万同);  Zhang, GB (reprint author), Northwest Normal Univ, Sch Math & Stat, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Stability  Age structure  Weighted energy  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable